Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 151, NWS Tallahassee, FL

April 27, 2023Brooks County, Lanier County, Lowndes County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 27, 2023, 7:34 PM EDT for Brooks County, Lanier County, Lowndes County, Georgia. It was in force for 71 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2023, 7:34 PM EDT (23:34 UTC)
Expired
Apr 27, 2023, 8:45 PM EDT
In force
71 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Brooks County, GA, Lanier County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 19 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 7:45 PM EDTTSTM WND DMG3 Sse Quitman, GAREPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Apr 27, 7:45 PM EDTTSTM WND DMG4 Ne Empress, GASEVERAL TREES DOWN ALONG MADISON HWY.
Apr 27, 7:56 PM EDTTSTM WND DMG5 Nw Clyattville, GATREE DOWN ALONG ROCKY FORD RD.
Apr 27, 7:56 PM EDTTSTM WND GST 584 Ssw Kinderlou, GAAMBIENT WEATHER STATION GUSTED TO 58 MPH.
Apr 27, 7:57 PM EDTTSTM WND DMG4 Sse Blue Springs, GATREE DOWN ACROSS ADAMS ROAD.
Apr 27, 8:12 PM EDTTSTM WND DMGClyattville, GATREES DOWN IN THE CLYATTVILLE AREA.
Apr 27, 8:14 PM EDTTSTM WND DMG1 Ne Valdosta Regional, GATREE DOWN NEAR HIGHPOINT AND BLAIRSTONE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:37 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 485 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
485 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS52 KTAE 272334
SVRTAE
GAC027-173-185-280045-
/O.NEW.KTAE.SV.W.0151.230427T2334Z-230428T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
734 PM EDT Thu Apr 27 2023

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southern Lanier County in south central Georgia...
  Lowndes County in south central Georgia...
  Brooks County in south central Georgia...

* Until 845 PM EDT.

* At 734 PM EDT, a severe thunderstorm was located 7 miles southwest
  of Quitman, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lake Park, Valdosta, Quitman, I-75 At Exit 16, Moody Air Force
  Base, Remerton, Dasher, Morven, Barwick, Grooverville, Nankin,
  Empress, Clyattville, Brooks Co A/p, I-75 At Exit 11, Dixie,
  Naylor, Greenwood, Twin Lakes and Oaklawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 3087 8298 3085 8301 3085 8309 3080 8310
      3080 8313 3077 8314 3063 8314 3066 8374
      3093 8374 3097 8297
TIME...MOT...LOC 2334Z 263DEG 29KT 3072 8367 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
3 follow-up statements
670 
WWUS52 KTAE 280003
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
803 PM EDT Thu Apr 27 2023

GAC027-173-185-280045-
/O.CON.KTAE.SV.W.0151.000000T0000Z-230428T0045Z/
Lanier GA-Lowndes GA-Brooks GA-
803 PM EDT Thu Apr 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN LANIER...LOWNDES AND SOUTHEASTERN BROOKS COUNTIES...

At 802 PM EDT, a severe thunderstorm was located 7 miles southwest 
of I-75 At Exit 16, or 9 miles east of Quitman, moving east at 35 
mph. A wind gust of 58 mph has been measured about 4 miles south-
southwest of Kinderlou in Lowndes county.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lake Park, Valdosta, Quitman, I-75 At Exit 16, Moody Air Force Base,
Remerton, Dasher, Morven, Naylor, Greenwood, Twin Lakes, Valdosta
Regional Airport, Kinderlou, I-75 At Exit 5, Nankin, Empress,
Clyattville, Brooks Co A/p, Blue Springs and I-75 At Exit 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3087 8298 3085 8301 3085 8309 3080 8310
      3080 8313 3077 8314 3063 8314 3065 8359
      3094 8364 3097 8297
TIME...MOT...LOC 0002Z 263DEG 29KT 3075 8340 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
427 
WWUS52 KTAE 280019
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
819 PM EDT Thu Apr 27 2023

GAC027-280028-
/O.CAN.KTAE.SV.W.0151.000000T0000Z-230428T0045Z/
Brooks GA-
819 PM EDT Thu Apr 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROOKS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Georgia.

LAT...LON 3087 8298 3086 8300 3085 8301 3085 8309
      3083 8309 3083 8310 3080 8310 3080 8313
      3077 8314 3063 8314 3064 8336 3085 8335
      3095 8335 3097 8297
TIME...MOT...LOC 0018Z 258DEG 26KT 3079 8330 

$$

GAC173-185-280045-
/O.CON.KTAE.SV.W.0151.000000T0000Z-230428T0045Z/
Lanier GA-Lowndes GA-
819 PM EDT Thu Apr 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN LANIER AND LOWNDES COUNTIES...

At 818 PM EDT, a severe thunderstorm was located over I-75 At Exit
16, or near Valdosta, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lake Park, Valdosta, I-75 At Exit 16, Moody Air Force Base, Remerton,
Dasher, Naylor, Greenwood, Twin Lakes, Valdosta Regional Airport,
I-75 At Exit 5, Clyattville, I-75 At Exit 11 and Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3087 8298 3086 8300 3085 8301 3085 8309
      3083 8309 3083 8310 3080 8310 3080 8313
      3077 8314 3063 8314 3064 8336 3085 8335
      3095 8335 3097 8297
TIME...MOT...LOC 0018Z 258DEG 26KT 3079 8330 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

42-DVD
106 
WWUS52 KTAE 280035
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
835 PM EDT Thu Apr 27 2023

GAC173-185-280045-
/O.EXP.KTAE.SV.W.0151.000000T0000Z-230428T0045Z/
Lanier GA-Lowndes GA-
835 PM EDT Thu Apr 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LANIER AND LOWNDES
COUNTIES WILL EXPIRE AT 845 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3087 8298 3086 8300 3085 8301 3085 8309
      3083 8309 3083 8310 3080 8310 3080 8313
      3077 8314 3063 8314 3064 8336 3085 8335
      3095 8335 3097 8297
TIME...MOT...LOC 0035Z 263DEG 29KT 3080 8316 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:18 PM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Apr 27, 3:18 PM EDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
318 PM EDT Thu Apr 27 2023

...STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH THE WEEKEND...
...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Through Friday)
Issued at 314 PM EDT Thu Apr 27 2023

Expansive area of convection continues to advance and develop
eastward across southeast Alabama and the Florida Panhandle early
this afternoon. Surface instability has been hampered in this
region by the ample stratiform precip associated with the cluster
of convection. However, there have been embedded elevated severe
storms just to the west in Mobile's forecast area. There are also
signs that convection in the far western Panhandle is becoming
more linearly organized, possibly aided by the approach of a 500mb
shortwave and associated speed max. Downstream, temperatures are
gradually warming in the Panhandle, and warming more rapidly in
the Big Bend and far SW Georgia. In this region, MLCAPE values are
now in the 1000-1500j/kg range as stronger deep layer shear
begins to encroach. In addition, the supercell currently
approaching Bay County coast has been occasionally showing signs
of low-level rotation. The environment ahead of this cell will be
supportive of brief tornadoes as it moves onshore. As the
afternoon wears on, expect the organizing convection in the
western Panhandle to gradually intensify as it advances eastward
into the more unstable airmass across the eastern Panhandle and
Big Bend. Damaging wind gusts and brief tornadoes will continue to
be the primary threats. However, severe hail will still be
possible in isolated cells ahead of this line.

Locally heavy rainfall will be continue to possible with stronger
storms, producing rainfall rates of 1-2 inches per hour (with a
few localized 3 inch/hour rates possible). Depending on the
evolution of the cluster through the afternoon, localized flash
flooding may be possible, especially in more flood-prone areas.

This Intense/expansive area of convection will continue to move
east across the region this evening. Eventually, model guidance
does suggest that with the loss of daytime heating, storms should
weaken. One interesting feature through the evening is how the
outflow boundary spawns additional convection over the Gulf of
Mexico overnight.

Obviously, rain chances remain high through the evening, tapering
down through the night. PoP grids were constructed into Friday
favoring remnant convection developing along or near the leftover
outflow from Thursday evening's convection.

By Friday evening, the region will be between systems, with any
active convection confined to the coastal waters.

&&

.SHORT TERM...
(Friday night through Saturday night)
Issued at 314 PM EDT Thu Apr 27 2023

For the start of this term, most of the first round of storms
will have moved out of the region and we will be gearing up for
the next round during the day on Saturday.

A potent shortwave will move into the Gulf States beginning
Saturday, and will be pushing east during the day into Saturday
night. Saturday afternoon will bring decent instability and shear
ahead of a lifting warm front. Mid-level lapse rates for Saturday
afternoon around 7C/Km. With all these ingredients, all hazards
will be possible for Saturday's storms. Depending on the recovery
following Friday's storms, we will have a better idea on the
potential impacts and timing for Saturday, as the cold front from
the west will eventually move through the region, following the
passage of the warm front. As the cold front moves in closer, the
lapse rates are expected to steepen. Because of the uncertainty
with regards to timing, we can't be sure all the ingredients will
line up at the right time to produce severe weather, hence the
Marginal Risk by the SPC. But with further monitoring, confidence
is expected to increase as we draw in closer. The warm front will
be the determining factor for the rainfall. The WPC has
highlighted most of the CWA in a Slight Risk (2 of 5) for
Excessive Rainfall for Saturday. After the rain we would have
received on Thursday and Friday, the remaining rainfall will fall
on already saturated soils. This will lead to a flash flood threat
for the heavier thunderstorms, as we also expect PWATs to be
between 1.6-1.8 inches. Temperatures for the short term will be in
the low to mid 80s, with the overnight lows in the mid 60s.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 314 PM EDT Thu Apr 27 2023

The last push of severe weather will be on Sunday as a strong
cold front will pass through the region Sunday morning into the
afternoon. Showers and thunderstorms ahead of the front have the
potential to be severe, although the SPC has not highlighted any
areas yet at this time. There may be some lingering showers
remaining behind the front, depending on where the upper-level low
tracks, as the rain could wrap around the low. By Monday, we will
be in a troughing pattern as a surface high will build over the
region. Afternoon temperatures will be in the low 80s with morning
lows in the mid to upper 50s.

&&

.AVIATION...
(18Z TAFS)
Issued at 143 PM EDT Thu Apr 27 2023

Widespread showers and storms, some which are forecast to become
severe, will affect area terminals this afternoon. The greatest
severe potential will be across Florida counties. Widespread
IFR/LIFR conditions are forecast through the evening at
ECP/TLH/DHN and these will spread east towards ABY and VLD by the
evening hours. A break in severe weather is likely late tonight
into the early part of the overnight hours but more severe weather
is likely to develop.

&&

.MARINE...
Issued at 314 PM EDT Thu Apr 27 2023

Light to moderate southeasterly flow prevails through the end of
the week across the marine area with several rounds of showers and
thunderstorms. Some thunderstorms today could be strong to severe
with strong winds, hail, and waterspouts. There may be some gusty
winds behind the storms overnight tonight. A stronger system will
move through the area late Saturday into Sunday, which may bring
gusts to gale force. This is ultimately dependent on the track ans
strength of the system, so this bears watching heading into the
next few days. A cold front sweeps through the marine area late
Sunday, bringing lighter northwest to west winds in its wake.

&&

.FIRE WEATHER...
Issued at 314 PM EDT Thu Apr 27 2023

Rounds of thunderstorms with heavy rainfall are expected over the
next several days. With the amount of rain, fire weather really
isn't much of a concern. Although, there may be a lull in
thunderstorm activity Friday afternoon when Dispersion values will
be above 75. The rain will return for Saturday through Sunday.

&&

.HYDROLOGY...
Issued at 314 PM EDT Thu Apr 27 2023

Increasing flash flood concerns across the region tonight and
into Tuesday as a frontal boundary moves into the region and
stalls. Already this afternoon, ongoing convection is producing
localized heavy rainfall, with some accumulated 3 inch amounts
already in SE Alabama. Storm motions are not especially fast, and
with further development along the frontal boundary, the pattern
is in place to support localized heavy/intense rainfall amounts.

Even with this potential, confidence in any one spot getting
sufficient rain to cause flash flooding is low, thus no flood
watch is issued on this package. In the near term, the immediate
concern is along the Florida Panhandle and SE Alabama border
counties. While widespread totals in this area overnight could be
around an inch, isolated maximum totals could be as high as 6 to 8
inches, should storms stall/train along the boundary.

Into Sunday, while we await a shortwave trough to clear out the
frontal boundary, widespread moderate to occasionally heavy
rainfall is expected. Though areas in S GA and the Florida Big
Bend have been relatively dry, the potential for cell training
could overcome the localized dryness and lead to flash flooding.

Beyond this initial rainfall event, concerns will shift to
riverine flooding by the weekend in the ACF basin. While local
rainfall will not be sufficient to cause flooding, heavy rainfall
from near West Point GA eastward to Macon has sent considerable
amounts of water down the Chattachoochee and Flint Rivers. The
potential exists for minor river flooding late in the weekend
along the Flint at Albany. Releases from West
Point/Columbus/Walter F George will ultimately determine
downstream flood potential in the lower Chattahoochee and into the
Apalachicola. At this time range - stay tuned, but the water is
headed downhill into our region and will be addressed in future
forecasts.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   66  84  67  82 /  80  70  40  80
Panama City   68  79  68  80 /  50  50  20  80
Dothan        64  83  63  81 /  60  40  20  70
Albany        64  83  63  84 /  80  50  30  60
Valdosta      65  83  65  84 /  90  60  40  80
Cross City    66  80  66  83 /  70  70  40  80
Apalachicola  68  77  68  76 /  70  80  30  90

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Camp/Godsey
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...Dobbs
MARINE...Wool/Montgomery
FIRE WEATHER...Montgomery
HYDROLOGY...Godsey

In the hours before

Local storm report, Apr 27, 6:57 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
657 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     1 WNW KILLEARN LAKES    30.59N 84.25W
04/27/2023                   LEON               FL   EMERGENCY MNGR

            TREE DOWN ACROSS ROADWAY BANNERMAN AND
            TEQUESTA.

&&

BAS
Local storm report, Apr 27, 6:59 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
659 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     BRADFORDVILLE           30.57N 84.22W
04/27/2023                   LEON               FL   EMERGENCY MNGR

            TREE DOWN OVER ROADWAY.

&&

BAS
Local storm report, Apr 27, 7:02 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
702 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     2 NNW MISSION SAN LUIS  30.47N 84.34W
04/27/2023                   LEON               FL   EMERGENCY MNGR

            TREES DOWN ON TRIMBLE ROAD.

&&

BAS
Local storm report, Apr 27, 7:04 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
704 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TORNADO          4 SSW DAWESVILLE        30.87N 84.03W
04/27/2023                   THOMAS             GA   911 CALL CENTER

            COUNTY DISPATCHER REPORTS TREES DOWN NEAR
            WHERE TDS WAS OBSERVED ON KTLH RADAR.

&&

WD
Local storm report, Apr 27, 7:06 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
706 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     3 ESE ORCHARD POND      30.58N 84.28W
04/27/2023                   LEON               FL   EMERGENCY MNGR

            TREES DOWN MERIDIAN AND ORCHARD POND.

&&

BAS
Local storm report, Apr 27, 7:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
727 PM EDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     CRAWFORDVILLE           30.18N 84.38W
04/27/2023                   WAKULLA            FL   911 CALL CENTER

            911 DISPATCH REPORTS NUMEROUS TREES DOWN
            ACROSS THE ENTIRE COUNTY DUE TO SEVERE
            STORMS MOVING THROUGH.

&&

WD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 6:18 PM EDTTornado WarningTAEThomas27 min
Apr 27, 6:42 PM EDTTornado WarningTAEBrooks, Colquitt, Thomas33 min
Apr 27, 7:00 PM EDTSevere Thunderstorm WarningTAEBrooks, Thomas45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.